Publication
Title
Quantifying completion
Author
Abstract
Approach uniformities were introduced in Lowen and Windels (1998) as the canonical generalization of both metric spaces and uniform spaces. This text presents in this new context of quantitative uniform spaces, a reflective completion theory which generalizes the well-known completions of metric and uniform spaces. This completion behaves nicely with respect to initial structures and hyperspaces. Also, continuous extensions of pseudo-metrics on uniform spaces and (real) compactification of approach spaces can be interpreted in terms of this completion.
Language
English
Source (journal)
International journal of mathematics and mathematical sciences. - Orlando, Fla
Publication
Orlando, Fla : 2000
ISSN
0161-1712
1687-0425
DOI
10.1155/S0161171200003288
Volume/pages
23 :1 (2000) , p. 729-739
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identifier
Creation 26.02.2009
Last edited 07.10.2022
To cite this reference